Travelling wave solutions of density dependent diffusion equations

E. V. Krishnan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Travelling wave solutions for two nonlinear diffusion equations have been found by a direct method. The behaviour of solutions for these equations with c and the parameter α in the problem varying have been investigated numerically as a boundary value problem. The equilibrium solutions (c=0) of these equations have been found in terms of Weierstrass elliptic functions.

Original languageEnglish
Pages (from-to)193-202
Number of pages10
JournalActa Physica Hungarica
Issue number2-4
Publication statusPublished - Dec 1992

ASJC Scopus subject areas

  • Physics and Astronomy(all)


Dive into the research topics of 'Travelling wave solutions of density dependent diffusion equations'. Together they form a unique fingerprint.

Cite this